# SDR AALA201801109031

- Difficulty date: January 9, 2018
- Submitted: January 12, 2018
- Operation: Air carrier
- Aircraft: N132AN
- Make and model: Airbus A321-231
- Aircraft serial: 6473
- Aircraft time: 10,465 hours, 3,032 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Cylinder
- Condition: Low Pressure
- Location: R2 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R2 DOOR EMERGENCY OPERATING CYLINDER READING 1500 PSI AT A CURRENT TEMP OF 73 F.  SERVICED THE R2 DOOR EMERGENCY CYLINDER IAW AMM 52-22-00.
